| Model Number |
MMT-723RNAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Medtronic legal received information regarding unknown issue with the insulin from the (b)(6) of the family.The information was received on (b)(6) 2019.The customer was using a medtronic minimed paradigm pump.Insulin pump will be returned for analysis.